Alert archive / South Dakota / Wind Advisories in 2025

Wind Advisory 18, NWS Sioux Falls, SD

September 3, 202520 counties in South Dakota; 5 counties in Minnesota

NWS Sioux Falls, SD issued this wind advisory at Sep 3, 2025, 2:15 PM CDT for 20 counties in South Dakota; 5 counties in Minnesota. It took effect at Sep 4, 2025, 3:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2025, 2:15 PM CDT (19:15 UTC)
In effect from
Sep 4, 2025, 3:00 PM CDT
Expired
Sep 4, 2025, 9:00 PM CDT
In force
6 hr
Issued by
NWS Sioux Falls, SD
All 25 counties

Lincoln County, MN, Lyon County, MN, Murray County, MN, Pipestone County, MN, Rock County, MN, Aurora County, SD, Beadle County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD

The radar

The Sioux Falls radar (KFSD), 65 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 7.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2025-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2025-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WWUS73 KFSD 031915
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
215 PM CDT Wed Sep 3 2025

SDZ038-050-052-053-057>059-063-064-040400-
/O.NEW.KFSD.WI.Y.0018.250904T2000Z-250905T0200Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Mitchell, Kimball, Corsica, Wessington
Springs, Plankinton, Burke, Wagner, Delmont, White Lake, Platte,
Stickney, Woonsocket, Marty, Chamberlain, Gregory, Armour, Huron,
Lake Andes, and Alpena
215 PM CDT Wed Sep 3 2025

...WIND ADVISORY IN EFFECT FROM 3 PM TO 9 PM CDT THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, south central, and 
  southeast South Dakota.

* WHEN...From 3 PM to 9 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Weisser
5 follow-up statements
651 
WWUS73 KFSD 040153
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
853 PM CDT Wed Sep 3 2025

SDZ038-050-052-053-057>059-063-064-041000-
/O.CON.KFSD.WI.Y.0018.250904T2000Z-250905T0200Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Armour, Lake Andes, Gregory, Chamberlain,
Delmont, Corsica, Mitchell, Kimball, White Lake, Stickney,
Wessington Springs, Woonsocket, Burke, Plankinton, Marty, Platte,
Huron, Wagner, and Alpena
853 PM CDT Wed Sep 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM CDT THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, south central, and 
  southeast South Dakota.

* WHEN...From 3 PM to 9 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Dux
224 
WWUS73 KFSD 040642
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
142 AM CDT Thu Sep 4 2025

SDZ039-040-054-055-060-061-065-041800-
/O.EXB.KFSD.WI.Y.0018.250904T2200Z-250905T0300Z/
Kingsbury-Brookings-Miner-Lake-Hanson-McCook-Hutchinson-
Including the cities of Canistota, Howard, Brookings, Menno,
Orland, Salem, Parkston, De Smet, Lake Preston, Arlington,
Madison, Tripp, Emery, Freeman, Montrose, Bridgewater, Clayton,
and Alexandria
142 AM CDT Thu Sep 4 2025

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM CDT 
THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and southeast South Dakota.

* WHEN...From 5 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ038-050-052-053-057>059-063-064-041800-
/O.EXT.KFSD.WI.Y.0018.250904T2000Z-250905T0300Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Mitchell, Wessington Springs, Stickney,
Gregory, Corsica, Delmont, Marty, Armour, Lake Andes, White Lake,
Platte, Plankinton, Kimball, Woonsocket, Chamberlain, Burke,
Huron, Wagner, and Alpena
142 AM CDT Thu Sep 4 2025

...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT 
THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, east central, south central, and 
  southeast South Dakota.

* WHEN...From 3 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

IG
776 
WWUS73 KFSD 041715
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
1215 PM CDT Thu Sep 4 2025

SDZ038-050-052-053-057>059-063-064-050300-
/O.CON.KFSD.WI.Y.0018.250904T2000Z-250905T0300Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Alpena, Chamberlain, Stickney,
Plankinton, Kimball, Huron, Marty, Burke, Platte, Armour,
Woonsocket, Corsica, Wagner, Delmont, White Lake, Lake Andes,
Wessington Springs, Mitchell, and Gregory
1215 PM CDT Thu Sep 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, south central, and 
  southeast South Dakota.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ039-040-054-055-060-061-065-050300-
/O.CON.KFSD.WI.Y.0018.250904T2200Z-250905T0300Z/
Kingsbury-Brookings-Miner-Lake-Hanson-McCook-Hutchinson-
Including the cities of Orland, Lake Preston, Salem, Howard, De
Smet, Emery, Parkston, Tripp, Canistota, Menno, Madison, Freeman,
Arlington, Clayton, Brookings, Bridgewater, Alexandria, and
Montrose
1215 PM CDT Thu Sep 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM 
CDT THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and southeast South Dakota.

* WHEN...From 5 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Weisser
570 
WWUS73 KFSD 041755
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
1255 PM CDT Thu Sep 4 2025

MNZ071-072-080-097-098-SDZ056-062-066-067-050300-
/O.EXA.KFSD.WI.Y.0018.250904T2200Z-250905T0300Z/
Lincoln-Lyon-Murray-Pipestone-Rock-Moody-Minnehaha-Turner-Lincoln-
Including the cities of Hurley, Parker, Canton, Fulda, Ivanhoe,
Marion, Centerville, Chancellor, Irene, Harrisburg, Hendricks,
Slayton, Viborg, Lake Benton, Luverne, Lennox, Tea, Sioux Falls,
Tyler, Marshall, Flandreau, and Pipestone
1255 PM CDT Thu Sep 4 2025

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM CDT 
THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts around 45 mph expected.

* WHERE...Portions of southwest Minnesota and east central and 
  southeast South Dakota.

* WHEN...From 5 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ038-050-052-053-057>059-063-064-050300-
/O.CON.KFSD.WI.Y.0018.250904T2000Z-250905T0300Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Alpena, Chamberlain, Stickney,
Plankinton, Kimball, Huron, Marty, Burke, Platte, Armour,
Woonsocket, Corsica, Wagner, Delmont, White Lake, Lake Andes,
Wessington Springs, Mitchell, and Gregory
1255 PM CDT Thu Sep 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, south central, and 
  southeast South Dakota.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ039-040-054-055-060-061-065-050300-
/O.CON.KFSD.WI.Y.0018.250904T2200Z-250905T0300Z/
Kingsbury-Brookings-Miner-Lake-Hanson-McCook-Hutchinson-
Including the cities of Orland, Lake Preston, Salem, Howard, De
Smet, Emery, Parkston, Tripp, Canistota, Menno, Madison, Freeman,
Arlington, Clayton, Brookings, Bridgewater, Alexandria, and
Montrose
1255 PM CDT Thu Sep 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM 
CDT THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and southeast South Dakota.

* WHEN...From 5 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Weisser
386 
WWUS73 KFSD 050200
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
900 PM CDT Thu Sep 4 2025

MNZ071-072-080-097-098-SDZ038>040-050-052>067-050300-
/O.CAN.KFSD.WI.Y.0018.000000T0000Z-250905T0300Z/
Lincoln-Lyon-Murray-Pipestone-Rock-Beadle-Kingsbury-Brookings-
Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-
Hanson-McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-
Lincoln-
Including the cities of Ivanhoe, Wessington Springs, Orland,
Chamberlain, Marion, Menno, Lennox, Marshall, Canistota,
Bridgewater, Lake Andes, Huron, Stickney, Clayton, Corsica,
Harrisburg, Wagner, Montrose, Fulda, Plankinton, Salem, Marty,
Delmont, Platte, Irene, Tea, Sioux Falls, Howard, Parker,
Gregory, Luverne, Pipestone, Centerville, Parkston, Burke,
Viborg, Arlington, Mitchell, Lake Benton, Slayton, White Lake,
Alexandria, Kimball, Flandreau, Brookings, Canton, Armour, Emery,
Chancellor, Tripp, Lake Preston, De Smet, Hendricks, Madison,
Freeman, Hurley, Tyler, Woonsocket, and Alpena
900 PM CDT Thu Sep 4 2025

...WIND ADVISORY IS CANCELLED...

Winds will continue to weaken though the overnight hours. 

$$

Dux

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Sep 3, 12:05 PM CDT, 2 hours 10 minutes earlier. Its key messages:

  • Scattered shower with a few isolated rumble of thunder will continue through the late morning mainly across portions of southeastern SD.
  • Canadian Wildfire smoke will filter into the region today. While the highest concentration should stay aloft, Minor reductions in surface visibilities and air quality will be possible. If you're apart of a sensitive group, make sure to monitor your local air quality.
  • Next shower and thunderstorm chances (40%-60%) likely occur by Thursday afternoon mainly along and east of I-29. While the severe weather risk is low, pockets of locally heavy rainfall will be possible.
  • Fall-like temperatures will continue into into the weekend as an unseasonably strong system brings much cooler air to the northern plains/upper midwest.
Area forecast discussion, Sep 3, 12:05 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
1205 PM CDT Wed Sep 3 2025

.KEY MESSAGES...

- Scattered shower with a few isolated rumble of thunder will
  continue through the late morning mainly across portions of
  southeastern SD.

- Canadian Wildfire smoke will filter into the region today.
  While the highest concentration should stay aloft, Minor
  reductions in surface visibilities and air quality will be
  possible. If you're apart of a sensitive group, make sure to
  monitor your local air quality.

- Next shower and thunderstorm chances (40%-60%) likely occur
  by Thursday afternoon mainly along and east of I-29. While the
  severe weather risk is low, pockets of locally heavy rainfall
  will be possible.

- Fall-like temperatures will continue into into the weekend as
  an unseasonably strong system brings much cooler air to the
  northern plains/upper midwest.

&&

.DISCUSSION...
Issued at 328 AM CDT Wed Sep 3 2025

TODAY & TONIGHT: Much cooler conditions ahead! Taking a look across
the area, scattered showers continue to progress southeastwards out
of northcentral and northwestern SD this morning mostly in response
to increasing lift with a mid-level wave and the nose of an upper-
level jet. While this could lead to more widespread development
mainly over southeastern SD, limited instability (<300 J/kg) should
keep any severe weather chances at bay. Instead, increasing 700 mb
frontogenesis should lead to an enhanced band of showers developing
somewhere between the Missouri River Valley and I-90 corridor in
southeastern SD. While mostly light accumulations are expected,
there could be a pocket of 0.30" of an inch or higher in the
areas where that band set up. Nonetheless, as this developing
area of showers continues to gradually progress southeastwards
with time; should see most of this activity push out of our area
by the late morning (10am-12pm).

From here, the focus shifts towards the smoke as northerly to
northwesterly mid-level flow ushers in another plume of canadian
wildfire smoke. While the higher concentrations will likely stay
aloft, minor reductions to air quality and visibility are expected
especially along and west of I-29. With this in mind, make sure to
keep an eye on your local air quality especially if you're apart of
a sensitive group and/or have any outdoor events planned. Otherwise,
a much cooler and breezy day will be on tap as highs only peak in
the low to upper 60s with wind gusts in the 15-25 mph range during
the afternoon hours. Lastly, the cooler conditions will continue
overnight as a combination of cold air advection (CAA) aloft and
lighter surface winds lead to temperatures in the upper 30s to mid
40s across the area. With the coldest conditions likely along the
eastern side of the Chateau Des Prairies, can't completely rule out
some patchy frost in portions of the Buffalo Ridge. With this in
mind, make sure to cover/move any temperature sensitive plants
indoors where possible.

THURSDAY & FRIDAY: Looking into the latter parts of the week, an
active pattern continues aloft by Thursday an a clipper wave rotates
around a parent upper-level low (ULL) sitting over the Ontario
Province in Canada. Dubbed the "angry clipper" by one of our
surrounding offices, we'll likely see this decently strong wave
aggressively rotate across the Northern Plains and Great Lakes
Regions with its associated cold front bringing increasing rain
chances to the region. For our area specifically, the focus will be
on areas along and east of I-29 as a low CAPE/high shear environment
leads to the development of scattered showers and thunderstorms for
the second half of Thursday. While severe weather is not expected
due to the limited instability (<500 J/kg), can't rule out pockets
of locally heavy rainfall especially across southwestern MN given
the copious amounts of shear (30-50 kts) in the low levels.

Nonetheless, should see most of this activity continue to progress
southeastwards out of our area during the evening hours (7pm-9pm).
Otherwise, expect much breezier conditions on Thursday as a
tightening SPG leads to wind gusts in the 30-40 mph mainly west of I-
29. By Friday, could see some spotty sprinkles to light showers
develop across areas north of I-90 as another ribbon of lift rotates
around the previously mentioned ULL. While light accumulations will
be possible not expecting much more than a few hundredths at best.
The breezy conditions will also continue by Friday afternoon with
wind gusts between 20-30 mph expected. Lastly, temperatures will
continue to trend below normal for the period with highs mainly in
the 60s and 70s. However, could see a briefly warmer temperatures on
Thursday as a combination of southerly to southwesterly flow and a
strong push of mid-level warm air advection (WAA) leads to a few
low 80s mainly across southcentral SD.

SATURDAY ONWARDS: Heading into the extended period, heights will
continue to rise over the western CONUS as an upper-level ridge
builds and gradually pushes eastwards. surface to mid-level ridging
will move into the Plains by Saturday returning us to much quiet
conditions. While temperatures will continue to stay below normal
for the rest of the weekend, increasing mid-level WAA and an
eventual return to southeasterly surface winds should help highs
gradually recover to upper 60s to 70s by Sunday. Otherwise, expect
rain chances (20%-30%) to temporarily return by late Monday as
another mid-level wave progresses through our area. While the severe
weather risk is low, some long-range guidance does suggest enough
instability (600-1000 J/kg) for some isolated thunderstorm though
shear is rather limited (15-25kts). Nonetheless, this will be our
next period to watch for any organized activity.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1202 PM CDT Wed Sep 3 2025

Most of the MVFR conditions related to the band of showers will
shift south of the area by early afternoon. Additional cumulus
should develop this afternoon, but reside more closely to 4-6
kft. While some smoke will remain possible, the lower
visibilities will likely hold off until this evening and
overnight as mixing has brought higher visibilities through the
morning to most locations.

While after the end of the TAF period, Thursday afternoon into
the evening will see strong wind gusts of 30 to 40 mph from a
westerly direction. Scattered thunderstorms will also be
possible late tomorrow afternoon into the evening.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.

&&

DISCUSSION...05
AVIATION...08
Hazardous weather outlook, Sep 3, 3:38 AM CDT, 10 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
338 AM CDT Wed Sep 3 2025

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-040845-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory-
Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook-
Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton-
Union-
338 AM CDT Wed Sep 3 2025

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska, central South
Dakota, east central South Dakota, south central South Dakota and
southeast South Dakota.

.DAY ONE...Today and tonight.

Scattered showers with an occasional rumble of thunder will continue
through the early afternoon mainly across southeastern SD.

Canadian wildfire smoke will move through the area today. While the
highest concentrations should stay aloft, minor reductions to
surface air quality and visibility will be possible throughout the
day especially along and west of I-29. If you're a part of a
sensitive group, make sure to monitor your local air quality.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

More shower and thunderstorm chances likely return by Thursday
afternoon mainly along and east of I-29. While severe weather is not
expected, pockets of locally heavy rainfall will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:04 PM CDTSevere Thunderstorm WarningFSDCharles Mix26 min
Sep 2, 7:09 PM CDTSevere Thunderstorm WarningFSDMoody36 min
Sep 2, 7:38 PM CDTSevere Thunderstorm WarningFSDMinnehaha, Moody36 min

Nearby

Wind Advisories in South Dakota, 2025Wind Advisories in Minnesota, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.